Leave these fields empty (spam trap):
Name
You can leave this blank to post anonymously, or you can create a Tripcode by using the format Name#Password
Comment
[i]Italic Text[/i]
[b]Bold Text[/b]
[spoiler]Spoiler Text[/spoiler]
>Highlight/Quote Text
[pre]Preformatted & Monospace Text[/pre]
[super]Superset Text[/super]
[sub]Subset Text[/sub]
1. Numbered lists become ordered lists
* Bulleted lists become unordered lists
File

Sandwich


Sertraline as a psychedelic (?)

Reply
- Sat, 12 Feb 2022 19:24:07 EST AgCdoGcf No.912077
File: 1644711847723.gif -(989002B / 965.82KB, 465x459) Thumbnail displayed, click image for full size. Sertraline as a psychedelic (?)
Some months ago i started a treatement with 50mg sertraline, but i soon quit it because of the diarrhea it was causing me, and at some point it stopped helping me with my anxiety. The thing is, the doctor said for me to take only half of a pill, but a accidentally took a whole pill, and some stuff happened.
I felt the "enlightment" that i usually have when taking some kind of psychedelic, i felt that feeling of happiness, i felt euphoric, and was swelling a lot. Colors were way brighter than they are, and everything felt fresh, like it was the first time i was experiencing stuff.
I don't know a lot of stuff about this medication, but i know it has something to do with serotonine, as LSD and psylocibin does. Is there a way to have a "psychedelic" experience with sertraline? Can i consider what i felt as one?
All my drugs are gone and i've been sober for long enough, i still have the pills and i'm thinking about dropping two pills down my troath.
>>
Reuben Blunningham - Sun, 13 Feb 2022 16:31:30 EST ssfcMs/W No.912087 Reply
>>912077
yeah wtf op? i would not get high on this shit, sounds pretty stupid tbqh
User is currently banned from all boards
>>
Martha Blathershaw - Sun, 13 Feb 2022 18:24:28 EST kDHdkqgp No.912089 Reply
>>912077

You may have had an auto-biochemically-induced psychedelic experience (in)directly as a result of the normal interactions of the setraline.

My exp w setraline was yawning-type sensations at the joints of the mandible where they meet the skull. But that probably had more to do with my own depressed biochem.
|
>>
Oliver Chombleden - Sun, 13 Feb 2022 19:33:51 EST ZqbsuOWb No.912091 Reply
>>912077
Most people don't get this from sertraline but apparently you're part of the minority who do. I wouldn't suggest jumping up to 200mg from 100, if you take too much it can get dangerous or at least very unpleasant unlike most psychedlics. Too high a dose can even kill you. Use 1.5 pills and the time after that go up to 2 if that wasn't enough. I am not sure what the max safe dose is but after 200mg you should really increment by quarter pills as 200 is the official maximum dose. Maybe you could do more safely but don't count on it.
>>
Fuck Morringdirk - Mon, 14 Feb 2022 01:01:50 EST jKwzgegi No.912093 Reply
It's known to have psychedelic-like effects but at very high doses, not the difference between half a pill and a whole one. The same thing happened to me albeit on a longer time scale and it wound up being the case that I actually have bipolar II and it's likely taking SSRIs without an antipsychotic was the primary thing that triggered my first diagnosable hypomanic episodes, going back and looking through journals and stuff from before it becomes pretty clear that I had it but didn't realize it since only the depression stood out, but there are entries that are just absolute insanity from times I recall very fondly wherein I was clearly doing far too well; very sort of stereotypical inflated ego, grandiose ideas that don't quite string together, inability to feel negative emotions, dangerous/illegal behavior, self-importance, dissociation, etc.

Anyway, my condition would've likely developed into bipolar no matter what but it's definitely SSRIs that triggered the first episodes strong enough to make me realize what was happening, that's not a typical response at all to the drug except in people who have bipolar, I can't diagnose you just from this obviously and it could totally be something completely different going on but I would talk to whoever prescribed that to you about it. In addition to lamotragine I take Wellbutrin now which doesn't trigger mania for me and also doesn't interact with as many of the drugs I like to take
User is currently banned from all boards
>>
Fanny Punningchack - Mon, 14 Feb 2022 09:32:02 EST pq9LMAPU No.912097 Reply
Sertraline "changed" my thinking/personality/worldview in a way that antidepressants aren't supposed to. At least a trip ends, even if the experiences stay with you.

I'm not against antidepressants, but from my own experience it's the one I'd recommend people be careful with. There was a BBC Panorama special about it that you might want to watch.
>>
Clara Turveygold - Fri, 18 Feb 2022 18:39:04 EST MnA58h0M No.912109 Reply
you could, possibly, but unlike high doses of stuff like LSD and psilocybin, an SSRI overdose actually puts your physical health at risk.

there's this thing called serotonin syndrome and it can cause shit like tremors, high temperature, high heart rate, arrhythmia, seizures, mania (which probably explains your euphoria) among other things, you're honestly lucky you got only the euphoria and high temperature

reminds me of when I accidentally double dosed on duloxetine
had an awful time
became very agitated, and had a very weird mix of both happy and sad emotions, was excited, horny, sad, anxious, depressed, and didn't know if I wanted to sing, fuck, or lay on the floor and cry. I was sweating a lot and shaking a bit, felt like i had a flu, manic episode, and depressive episode all at once

Report Post
Reason
Note
Please be descriptive with report notes,
this helps staff resolve issues quicker.